botox injection caused unbalanced face

I had botox injection 7months ago for my facial muscle next to the jawbone to reach a smaller looking face. However, it was such a failure. the dimple of left cheek disappeared for 4months. my mouth and face is skew when i smiled. now the dimple of my left cheek came back; but still I have a super unbalanced face even when i don't smile.1 side is a lot bigger than the other. I am very worried about it. Will I be looking like this for my entire life?what can i do to fix this??? please help.

Doctor Answers 2

Botox and facial asymetry

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Botox injections can help with facial asymetry and at times cause facial asymetry.  However, after 7 months, there should not be any Botox left in the area.  Since you are seeing an "unbalanced face" I suggest you consult a board certified plastic surgeon to see what correction may be necessary.

Botox asymmetry

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
if you have asymmetry in your face and it lasts over 7 months unlikely due to Botox as that only lasts 3-4 months. I would suggest you discuss with your cosmetic surgeon other causes and treatments.

Steven Hacker, MD
West Palm Beach Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.